# SDR ASOA06287

- Difficulty date: March 6, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, THE CREW REPORTED A SMELL, LIKE RUBBER OR OIL, COMING FROM THE RT PACK AT ROW 1 AND 2.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE RAN THE RT PACK ON THE APU AND ENGINE BLEED WITH NO DEFECTS NOTED.  OPERATIONAL CHECKS GOOD. AIRCRAFT OK FOR SERVICE.  (K)
